This is just to let you all know what is going on. I do appreciate your prayers and concerns, as does Jessie. The shaking is called an "extra pyramidal reaction". The pyramidal part refers to the part of the brain involved in the shaking. In doing research, this is related to tardive dyskinesia, but it happens at the beginning of treatment with a medication. It is not usually permanent. That would be VERY rare. Usually it ends when the medication causing it is out of the body. It is treated with a variety of medicines, but usually with benadryl. Jess is still shaking, but the episodes are not as bad. She was able to hide most of them from her Grandparents and Aunt and cousin over the Holiday. She said it was hard to hide it or leave the room, but she didn't want them to make a big deal about it. Apparently my father in law made a big enough deal about the return to homeschooling. She calmed when I reminded ehr that it isn't HIS decision, and that I will tell him next time I see him that it wasn't HER decision, it was mine and husband's. Jess tend to get quite upset when her grandfather starts questioning her about things she can't control. problem because he reverts to that "football coach mentality" and it can seem like an inquisition. Sigh. I do notice when she gets upset she shakes more. The benadryl is making her very tired, but she is a trooper. If the shaking isn't GONE by Tues I will call the neuro and be a pain in HIS hiney to get another medication called in for this. Just wanted to let you know she IS making progress.